# SDR YENA2023080800922

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 57,207 hours, 20,552 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION BELLY FAIRING KEEL BEAM STRUCTURE LOCATED AT LEVEL STR 42L AN D BTW FR.35 AND FR 36 AT LOWER FUSELAGE; ACCOMPLISHED REPAIR OF CORROSION AFFECTING STRINGER 42L AT THE KEEL BEAM BOX STRUCTURE AREA BETWEEN FR35 TO FR36 IN ACCORDANCE WITH AEROMAN EA 53-0273-23 REV. 0 COVER PLUS PART 1, AIRBUS RDAF 81255372/003/2023 A AND EC A23-644-01.
